MAUDE Adverse Event Report: ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number REVERS LEVER-LOCKING BROACH HANDLE
Medical Device Problem Codes Break (1069); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h10 and corrected information in h6: medical device problem code, component code, investigation findings, investigation conclusions.Additional investigation findings: the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported that during an arthroplasty procedure, the ar-9510-2 lot: 031847, broach handle broke.The device was outside of the body and the case was completed by using a new device.No patient harm.Images attached.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed v, the.0787 pin is missing.The two.188 pins and welds appear undamaged.

Brand Name
REVERS LEVER-LOCKING BROACH HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19182892
Report Number1220246-2024-02401
Device Sequence Number7431622
Product Code LXH
UDI-Device Identifier00888867290464
UDI-Public00888867290464
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS LEVER-LOCKING BROACH HANDLE
Device Catalogue NumberAR-9510-2
Device Lot Number051847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown